HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

LONG-TIME SOLVABILITY OF THE NAVIER-STOKES-BOUSSINESQ EQUATIONS WITH ALMOST PERIODIC INITIAL LARGE DATA

Files in This Item:
pre985.pdf316.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84132

Title: LONG-TIME SOLVABILITY OF THE NAVIER-STOKES-BOUSSINESQ EQUATIONS WITH ALMOST PERIODIC INITIAL LARGE DATA
Authors: Ibrahim, Slim Browse this author
Yoneda, Tsuyoshi Browse this author
Issue Date: 12-Sep-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 985
Start Page: 1
End Page: 16
Abstract: We investigate large time existence of solutions of the Navier-Stokes-Boussinesq equations with spatially almost periodic large data when the density strati cation is su - ciently large. In 1996, Kimura and Herring [16] examined numerical simulations to show a stabilizing e ect due to the strati cation. They observed scattered two-dimensional pancake- shaped vortex patches lying almost in the horizontal plane. Our result is a mathematical justi cation of the presence of such two-dimensional pancakes. To show the existence of solutions for large times, we use `1-norm of amplitudes. Existence for large times is then proven using techniques of fast singular oscillating limits and bootstrapping argument from a global-in-time unique solution of the system of limit equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69792
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University